# SDR 20000609SH002

- Difficulty date: March 16, 2000
- Submitted: June 9, 2000
- Operation: General aviation
- Aircraft: N117SU
- Make and model: Bolkms BK117C1
- Aircraft serial: 7527
- System (JASC): 3423 · Magnetic Compass
- Part: Compass
- Part number: 40205773
- Part serial: 97106295
- Condition: Inoperative
- Location: Cockpit Dash
- Part time: 414 hours
- Component part number: C14D
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

COMPASS UNIT INOPERATIVE.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.  (X)
